Robust stability of systems with delay

Authors

  • R. Mustafaeva
  • D. Ya. Khusainov

Abstract

We consider linear stationary systems of differential equations with delay. The matrices that determine the dynamics of a system vary within a certain interval. We obtain sufficient conditions for the robust stability of systems uniform with respect to delay and depending on the deviation of the argument.

Published

25.06.1995

Issue

Section

Short communications

How to Cite

Mustafaeva, R., and D. Ya. Khusainov. “Robust Stability of Systems With Delay”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 6, June 1995, pp. 859–863, https://umj.imath.kiev.ua/index.php/umj/article/view/5479.